Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An extension theorem for closing maps of shifts of finite type


Author: Jonathan Ashley
Journal: Trans. Amer. Math. Soc. 336 (1993), 389-420
MSC: Primary 58F03; Secondary 28D15, 54H20
MathSciNet review: 1105064
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If there exists some right-closing factor map $ \pi :{\Sigma _A} \to {\Sigma _B}$ between aperiodic shifts of finite type, then any right-closing map $ \varphi :X \to {\Sigma _B}$ from any shift of finite type $ X$ contained in $ {\Sigma _A}$ can be extended to a right-closing factor map from all of $ {\Sigma _A}$ onto $ {\Sigma _B}$. We prove this and give some consequences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F03, 28D15, 54H20

Retrieve articles in all journals with MSC: 58F03, 28D15, 54H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1105064-9
PII: S 0002-9947(1993)1105064-9
Article copyright: © Copyright 1993 American Mathematical Society